# SDR 97ZZZX4715

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Triumph Engine Control Systems, LLC, repair station SF3R839L
- Make and model: Doug DC10*
- Engine: Ge CF650*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: MFP200
- Condition: Damaged
- Location: Engine Fuel
- Part time: 29,362 hours
- Component: Chndlrevans
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PUMP RETURNED FOR OVERHAUL AND SB COMPLIANCE.  FOUND BEYOND REPAIR AND FOD BOLT WAS WEDGED BETWEEN VANES OF IMPELLER SECTION ALONG WITH WASHER FRAGMENTS.  INTERNAL DAMAGE TO IMPELLER VANES AND GOUGED HOUSING.  UNIT COULD HAVE SEIZED AND SHEARED SHAFT.
